# SDR CA951130013

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2760 · Drag Control System
- Part: Pipe
- Part number: 82950010277
- Condition: Cracked
- Location: Pressure Line
- Part time: 13,366 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)CREW NOTICED FLUID LEAK IN AREA OF LEFT OUTBOARD ROLL SPOILER. PRESSURE LINE TO SPOILER FOUND CRACKED.
